# SDR 0201976635

- Difficulty date: June 15, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Aircraft time: 88,185 hours, 13,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE-A FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.
